UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1247

タイトル: Three-Term Asymptotics of the Spectrum of Self-Similar Fractal Drums
著者: Gerling, Jurgen
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 101-126
抄録: In the present paper we consider the number $\cN_\Om(\la)$ of eigenvalues not exceeding $\la$ of the negative Laplacian with homogeneous {\sc Dirichlet} boundary conditions in a domain $\Om\subset\RR^n$ with fractal boundary $\partial \Om$. It is known that for $\la\to\infty$, $\cN_\Om(\la)=\cC_n|\Om|_n\la^{n/2}+O(\la^{D/2})$, where $D$ is the {\sc Minkowski} dimension of $\partial\Om$. For a certain class of domains with self--similar boundary, so-called "fractal drums", we obtain a second term of the form $-\cF(\ln\la)\,\la^{D/2}$ with a bounded periodic function $\cF$ and a third term. We investigate the function $\cF$ which contains a generalized {\sc Weierstrass} function with a self--similar fractal graph. Exact estimates for the {\sc Minkowski} dimension for this graph will be presented.
URI: http://hdl.handle.net/2261/1247
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060106.pdf250.51 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください